# SDR TWAA9810104

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Sheared
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND ON RT MAIN LANDING GEAR, SEVERAL RIVETS STRESSED AND SOME POPPED ON OUTER SKIN.  INNER FRAME SEPARATED FROM FRAME.  REPLACED RIVETS PER SRM 51-30-02.  REMOVED CORROSION PER SRM 51-10-3.  (X)
